Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 875145, 6 pages
http://dx.doi.org/10.1155/2014/875145
Research Article

A Class of Degenerate Nonlinear Elliptic Equations in Weighted Sobolev Space

TIFR Center for Applicable Mathematics, Karnataka, Bangalore 560065, India

Received 9 December 2013; Accepted 12 February 2014; Published 26 March 2014

Academic Editors: F. Colombini, E. Marusic-Paloka, and C. Mascia

Copyright © 2014 Rasmita Kar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rasmita Kar, “A Class of Degenerate Nonlinear Elliptic Equations in Weighted Sobolev Space,” ISRN Mathematical Analysis, vol. 2014, Article ID 875145, 6 pages, 2014. doi:10.1155/2014/875145